Jul-Aug '08 | briefing | mail | interviews | articlespsorchat |  don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | Flake: Confessions of a Psoriatic  | 2008 Ed Dewke

Another Sound-Off about Methotrexate Mood Swings
from Sue A.

Hi. I was just reading your post from Kristin H. about her mood swings. I have been researching online to find a cause for my boyfriend's mood swings also. He has psoriatic arthritis and is on methotrexate. He also is often fatigued and has anemia and anxiety.

He takes the methotrexate (8 tabs) all at once, once a week and seems to have terrible moods swings a few days later. He gets extremely touchy about things that would normally not bother him at all, and feels very badly afterwards. He is trying to figure out what is causing this, and I have mentioned to him that it seems to be after taking his methotrexate.

I am very relieved to see that others are noticing the same thing, and that NO, they are not imagining it!!

Thanks, -Sue A.

*****

Ed’s Reply: Glad our gathering testimonials made you and your boyfriend feel less alone. Thanks for adding your story to the archives. -Ed

This Month's Mail | Archives

www.flakehq.com